# SDR 2A6D20230321001

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N831ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0493
- Aircraft time: 10,039 hours, 31,508 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 7,501 hours, 887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Keel Fitting
- Part number: L533M1010203
- Condition: Corroded
- Location: Zone 100
- Part time: 10,039 hours, 31,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE R/H KEEL BEAM CAP (P/N: L533M1010203) IN THE FORM OF 2 EA SPOTS OF CORROSION LOCATED BENEATH THE EDGE OF THE COCKPIT FLOOR. THE CORROSION AT LOCATION 1 MEASURED AT APPROXIMATELY 1.0” X 0.50” AND 0.020” DEEP. CORROSION AT LOCATION 2 MEASURED AT APPROXIMATELY 0.70” X 0.50” AND 0.027” DEEP.
